Alert archive / Massachusetts / Small Craft Advisories in 2018
Small Craft Advisory 121, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Oct 10, 2018, 4:06 AM EDT. It took effect at Oct 11, 2018, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 10, 2018, 4:06 AM EDT (08:06 UTC)
- In effect from
- Oct 11, 2018, 12:00 PM EDT
- Expired
- Oct 10, 2018, 2:18 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
310 WHUS71 KBOX 100806 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 406 AM EDT Wed Oct 10 2018 ANZ256-101615- /O.NEW.KBOX.SC.Y.0121.181011T1600Z-181011T2200Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 406 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT THURSDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from noon to 6 PM EDT Thursday. * WINDS AND SEAS...South winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ255-101615- /O.NEW.KBOX.SC.Y.0121.181011T1800Z-181011T2200Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 406 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 2 PM to 6 PM EDT Thursday. * WINDS AND SEAS...South winds around 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-254-101615- /O.NEW.KBOX.SC.Y.0121.181011T2000Z-181011T2200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 406 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TO 6 PM EDT THURSDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 4 PM to 6 PM EDT Thursday. * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-101615- /O.NEW.KBOX.SC.Y.0121.181011T1700Z-181011T2200Z/ Rhode Island Sound-Block Island Sound- 406 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 6 PM EDT THURSDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 1 PM to 6 PM EDT Thursday. * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ233-234-101615- /O.NEW.KBOX.SC.Y.0121.181011T1800Z-181011T2200Z/ Vineyard Sound-Buzzards Bay- 406 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 2 PM to 6 PM EDT Thursday. * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-232-101615- /O.NEW.KBOX.SC.Y.0121.181011T1800Z-181011T2200Z/ Cape Cod Bay-Nantucket Sound- 406 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 2 PM to 6 PM EDT Thursday. * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ236-101615- /O.NEW.KBOX.SC.Y.0121.181011T1800Z-181011T2200Z/ Narragansett Bay- 406 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 2 PM to 6 PM EDT Thursday. * WINDS AND SEAS...South winds 10 to 15 kt with gusts up to 30 kt. Waves 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
1 follow-up statement
979 WHUS71 KBOX 101818 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 218 PM EDT Wed Oct 10 2018 ANZ231>234-255-110230- /O.CAN.KBOX.SC.Y.0121.181011T1800Z-181011T2200Z/ /O.NEW.KBOX.GL.A.0028.181011T2100Z-181013T0000Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 218 PM EDT Wed Oct 10 2018 ...GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... The National Weather Service in Boston/Norton has issued a Gale Watch, which is in effect from Thursday afternoon through Friday evening. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...Southwest winds initially midday Thursday through Thursday evening 20 to 30 kt with gusts up to 40 kt. Northwest winds Friday morning through Friday afternoon 20 to 30 kt with gusts up to 40 kts. Highest seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ235-237-110230- /O.CAN.KBOX.SC.Y.0121.181011T1700Z-181011T2200Z/ /O.NEW.KBOX.GL.A.0028.181011T2100Z-181013T0000Z/ Rhode Island Sound-Block Island Sound- 218 PM EDT Wed Oct 10 2018 ...GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... The National Weather Service in Boston/Norton has issued a Gale Watch, which is in effect from Thursday afternoon through Friday evening. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...Southwest winds initially midday Thursday through Thursday evening 15 to 25 kt with gusts up to 35 kt. Northwest winds Friday morning through Friday afternoon 15 to 25 kt with gusts up to 35 kts. Highest seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ256-110230- /O.CAN.KBOX.SC.Y.0121.181011T1600Z-181011T2200Z/ /O.NEW.KBOX.GL.A.0028.181011T2100Z-181013T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 218 PM EDT Wed Oct 10 2018 ...GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... The National Weather Service in Boston/Norton has issued a Gale Watch, which is in effect from Thursday afternoon through Friday evening. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...Southwest winds initially midday Thursday through Thursday evening 20 to 30 kt with gusts up to 40 kt. Northwest winds Friday morning through Friday afternoon 20 to 30 kt with gusts up to 40 kts. Highest seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ254-110230- /O.CAN.KBOX.SC.Y.0121.181011T2000Z-181011T2200Z/ /O.NEW.KBOX.GL.A.0028.181011T2100Z-181013T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 218 PM EDT Wed Oct 10 2018 ...GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... The National Weather Service in Boston/Norton has issued a Gale Watch, which is in effect from Thursday afternoon through Friday evening. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...Southwest winds initially midday Thursday through Thursday evening 20 to 30 kt with gusts up to 40 kt. Northwest winds Friday morning through Friday afternoon 20 to 30 kt with gusts up to 40 kts. Highest seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ236-101930- /O.CAN.KBOX.SC.Y.0121.181011T1800Z-181011T2200Z/ Narragansett Bay- 218 PM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. $$ ANZ250-101930- /O.CAN.KBOX.SC.Y.0121.181011T2000Z-181011T2200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 218 PM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 10:51 PM EDT, 5 hours 15 minutes earlier.
Area forecast discussion, Oct 9, 10:51 PM EDT, 5 hours 15 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 1051 PM EDT Tue Oct 9 2018 .SYNOPSIS... Warm and humid conditions continue into Wednesday. An approaching cold front will bring showers to the region Thursday into Thursday evening with locally heavy rainfall. Michael will likely track southeast of the 40N/70W benchmark, keeping the threat for heavy rain across far southeast New England with the best chance across Nantucket Friday into Friday evening. High pressure will build in for the weekend, bringing dry but rather cool fall-like weather. A period of wet weather may return sometime early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 1015 PM Update... High pressure ridge oriented NW-SE from western NY to NJ and off the coast S of the 40N latitude at 02Z. Dewpoints remain in the mid-upper 60s as temps start to fall back close to the dewpoint values. Low clouds have been developing along the S coast since around 00Z as seen on GOES-East Nighttime Fog product, but have been pushing E-NE and filling in across central and western areas as well as from N CT into N RI and interior SE Mass. This is well depicted on latest short range high res guidance. However, only noting spotty fog with locally reduced visibilities, with the lowest visibility at KPVC at 1/2SM. Some question how much fog will develop. The T/Td spreads are low, but SW winds at 5-10 kt keeping things stirred up. Could see area of dense fog develop off the S coast which could move into portions of Cape Cod and the islands, with only patchy fog further inland mainly after 08Z or so, especially across the higher inland terrain. Have updated near term forecast to bring conditions current and incorporated high res model trends through the remainder of the overnight. Previous Discussion... The high dewpoint airmass in place along with the cooling boundary layer will allow low clouds to develop across much of the region overnight. Some fog is expected as well, but it probably will not be widespread/dense in most locations given enough southwest flow in the boundary layer. The exception to that might be near the south coast, Cape and Islands where some dense fog is possible with moist southwest flow off the ocean. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Wednesday... Persistence forecasting as low clouds gradually clear similar to that which was observed earlier this morning (Tuesday). Limited mixing to H925 where temperatures reside around +20C and SW winds are around 25 mph. As the low cloud deck lifts becoming broken to scattered, should see temperatures warm into the upper 70s to low 80s as SW winds gust up around 20 mph. A slight drop in dew- points, but humidity remaining high with dewpoints around the mid 60s resulting in it feeling a bit warmer with the early October sun. Wednesday night... Increasing rain / PoP chances. Frontal boundaries converging on the region along with H925-85 S flow impinging. This ahead of stronger synoptic forcing from the W, falling heights, and lead energy. However the mid to upper level ridge still in place, a measure of subsidence, the focus mainly upon low-level lift. Have more likely PoPs out W whereas lower threats S/E given the prevailing mid-upper level ridge. Cloud decks thickening and lowering, the return of dense fog along the S/SE coast. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Highlights... * Showers with locally heavy rainfall possible Thu/Thu evening with a low risk of flash flooding * Michael likely spares most of our region heavy rain...but will have to keep an eye on far southeast New England esp. Nantucket * Dry and cool fall-like weather this weekend * A period of wet weather may return early next week Details... Thursday and Thursday Evening... Quite an interesting setup across southern New England Thursday into Thursday evening. While Hurricane Michael will still be across the southeast states...there will be a backdoor cold front bisecting our region. There also will be the main cold front approaching from the northwest. This will pull deep tropical moisture northward into southern New England. In fact...Pwat anomalies on the GEFS ensembles are indicated to be between 4 and 5 standard deviations above normal. There is also a 40 to 50 knot southwest low level jet that will work on the approaching cold front. All this put together means there will be periods of showers with locally heavy rain and a low risk for isolated flash flooding. Any time a tropical system gets moisture pulled northward along an approaching front this is a concern. The problem is these areas can be localized and it is always very uncertain as to where one might setup. The models are not too robust on QPF in our region...which may allow us to escape this threat. However...there is concern given the very anomalously high Pwats coupled with a strong LLJ. The threat for heavy rain and isolated flash flooding would increase if a boundary gets hung up across our region providing focus for the strong LLJ/high Pwat plume. Friday... Attention will then turn to Michael...which is expected to be a post tropical system at this time. As Michael emerges somewhere off the mid Atlantic coast...it will be picked up by the westerlies aloft and probably pass southeast of the Benchmark. This seems reasonable, as it appears that there is not enough trough amplification to pull the system northward. This should spare at least most of our region the threat of heavy rainfall directly from Michael. The exception might be extreme southeast New England and especially Nantucket. If Michael moves a bit further north this area could become prone for heavy rain...but this remains uncertain at this time. Also, the risk for 40 to 50 mph wind gusts across the Cape/ACK if Michael tracks close enough. Saturday and Sunday... High pressure builds into the region from the west this weekend. This brings dry weather and also rather cool fall-like weather. High temperatures this weekend will only be in the 50s to around 60. In fact...some outlying locations may see overnight lows drop well down into the 30s requiring frost headlines. Monday and Tuesday... Low confidence forecast in this time range. Appears that another trough will be approaching from the west early next week...which may bring a period of rain to the region but timing is highly uncertain. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Wednesday Night/...Moderate confidence. Overnight...Mainly VFR through 06Z, except MVFR-IFR CIGS across N CT/RI/SE Mass, with localized LIFR on portions of the immediate S coast. May see improving conditions along the S coast, with IFR CIGS moving further inland around or after 08Z, as well as across the higher inland terrain. Local LIFR VSBYS in patchy dense fog possible along the S coast, Cape/Islands and perhaps the high terrain. Wednesday...Gradual improvement. Leaning similar trends to that observed earlier today with lifting 13-14z to MVFR to low-end VFR, becoming BKN to SCT 14-16z. Increasing SW winds with BKN- SCT decks, gusts up around 20-25 kts, strongest gusts again across the coast and coastal plain. Wednesday night... Lowering back down with the increasing threat of -RA towards morning, IFR-LIFR. S winds continuing. Dense fog potentially returning to the S/SE coast. KBOS Terminal... MVFR to brief IFR CIGS through the morning push with SW winds 10 kt or less. CIGS should improve to VFR by around 14Z Wed. SW winds increase with gusts up around 20 kts. KBDL Terminal... MVFR CIGS may fall close to IFR at times through the overnight hours, into the morning push. CIGS should improve to VFR by around 12Z. Lower confidence continues with reduced VSBYS, but have kept VFR for now. Can not rule out a period of IFR from about 08Z-13Z. Outlook /Thursday through Sunday/...Moderate Confidence. Thursday: MVFR/IFR conditions possible. Breezy. SHRA, patchy BR. Thursday Night: MVFR/IFR conditions possible. Local gusts to 30 kt across the Cape/Islands. Chance SHRA, patchy BR. Friday: Mainly VFR, with local MVFR possible. Local gusts to 30 kt across the Cape/Islands. Chance SHRA. Friday Night through Sunday: VFR. Breezy. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Wednesday Night/...High confidence. 10 pm update... SW winds continue at 10-15 kt with gusts up to 20 kt, highest on the outer waters, but diminish somewhat overnight. Local visibility restrictions possible overnight especially across the southern waters, which should improve during Wed morning as SW winds increase with gusts to around 20 kt. Winds diminish again Wed night with areas of fog redeveloping, mainly from around 03Z or so especially on the southern waters. Outlook /Thursday through Sunday/...Moderate Confidence. Thursday: Low risk for Small Craft Advisory winds with gusts up to 25 kt. Seas locally approaching 5 ft. Rain showers, patchy fog. Local visibility 1 to 3 nm. Thursday Night: Low risk for Small Craft Advisory winds with areas of gusts up to 30 kt. Seas up to 5 ft. Rain showers, patchy fog. Areas of visibility 1 to 3 nm. Friday: Moderate to high risk for Small Craft Advisory winds with gusts up to 30 kt. Low risk for brief gale force wind gusts around 35 knots...mainly south of the Cape and Islands. Areas of rough seas. Chance of rain showers. Friday Night: Moderate to high risk for Small Craft Advisory winds with gusts up to 30 kt. Low risk for brief gale force wind gusts around 35 knots...mainly south of the Cape and Islands. Areas of rough seas. Slight chance of rain showers. Saturday: Winds less than 25 kt. Local rough seas. Saturday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Sunday: Winds less than 25 kt. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Frank/Sipprell NEAR TERM...Frank/EVT SHORT TERM...Sipprell LONG TERM...Frank AVIATION...Frank/Sipprell/EVT MARINE...Frank/Sipprell/EVT
Hazardous weather outlook, Oct 9, 4:29 PM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 429 PM EDT Tue Oct 9 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-102030- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 429 PM EDT Tue Oct 9 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers with locally heavy rainfall will bring a low risk for isolated flash flooding Thursday into Thursday evening. Heavy rain and the low risk of flooding will be confined to far southeast New England by Friday into Friday night. The greatest risk for heavy rain will be across Nantucket, if Michael tracks close enough to the region. There also is a low risk for a period of 40 to 50 mph wind gusts across the Cape and Islands if Michael tracks closer to the region than expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-102030- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 429 PM EDT Tue Oct 9 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A period of north to northwest gale force wind gusts are possible Friday into Friday night across our southern waters. The main risk would be south of the outer-islands. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Frank For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 2:18 PM EDT | Gale Watch | BOX | 14 hr | |
| Oct 10, 2:42 PM EDT | Flash Flood Watch | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 47 hr |
| Oct 10, 7:04 PM EDT | Dense Fog Advisory | BOX | Nantucket | 8 hr |
Nearby
Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.